# SDR 2005UALA00312

- Difficulty date: April 7, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 28,501 hours, 10,486 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ON LT SIDE BETWEEN STA 598 AND 604 AT STR 17L IS GOUGED.  DAMAGE CAUSED BY CONTACT WITH GROUND EQUIPMENT. DAMAGE WAS CUTOUT AND DOUBLER WAS INSTALLED.
